# SDR GTIA20130414646

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 22,602 hours, 10,825 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Mech
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HATCH SLIDE RELEASE MECHANISM FAILED OPS CHECK.  WORK ACCOMPISHED AND FAILURE CLEARED ON NON-ROUTINE 6865N00605.
